# SDR P5CA0300993

- Difficulty date: November 23, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,176 hours, 13,710 cycles
- Engine: Pwa JT9D7A
- Engine time: 42,514 hours, 9,617 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7552101
- Part serial: 85076
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ENG START NR 2 ENGINE ACCELERATED TO HIGH IDLE 75 PERCENT N2.  REMOVED AND REPLACED NR 2 ENG FCU AND THE TT2 SENSOR UNIT IAW 73-21-01 AND AMM 73-21-04, OPS CK AND LEAK CHECK SATISFACTORY.
